What do you think is the cause of waking up each morning with a migraine on my right side? I sleep on either side with one leg straight and one knee up (taught to me by a doctor).
An Eye Physician and Surgeon is suggesting I go to a sleep clinic because my husband says I snore softly but do not wake up.
Thank you for your insights. Nancy .
A sleep study isn't a bad idea. Snoring might indicate sleep apnea.
When people wake with a Migraine, sleep issues are the most common trigger. It can be too much sleep, too little sleep, interrupted sleep, an irregular sleep schedule, or poor quality sleep. Take a look at our video Migraines, Headaches, and Sleep . It's recommended that Migraineurs go to bed and get up at the same time every day, including weekends and holidays.
Good luck, John Claude Krusz and Teri Robert
To review other questions from our Ask the Clinician Column, bro...
Hi good day sir/mam, I've been experiencing this pain a while now. My jaw and head hurts but only On the left side. For instance if I bend down with my head facing downwards and raise back up it pains a lot for a minute or two then slightly easier to bear with. My mother suffers with high blood pressure but there isn't any other sicknesses that I know of in the family. So can you provide me with an explanation on why this is happening to me please, i'll be very thankful. Have a blessed day! Aaron.
Two things you said might indicate Migraine:
the pain being on one side and
the pain worsening when you bend down.
Take a look at Anatomy of a Migraine for more information on the possible phases of a Migraine attack and the potential symptoms.
That said, what you describe could be any number of issues. There's simply no way for anyone to explain why this is happening...
Generic Name: DECONGESTANT/DEXTROMETHORPHAN/ACETAMINOPHEN/GUAIFENESIN -
ORAL Tylenol Cold Head Congestion Oral Precautions
Before taking this medication, tell your doctor or
pharmacist if you are allergic to any of its ingredients; or if you have any
other allergies. This product may contain inactive ingredients, which can cause
allergic reactions or other problems. Talk to your pharmacist for more
Before using this medication, tell your doctor or
pharmacist your medical history, especially of:
breathing problems (e.g., asthma, emphysema)
a certain eye problem (glaucoma)
high blood pressure
overactive thyroid (hyperthyroidism)
trouble urinating (e.g., due to enlarged prostate)
use/abuse of alcohol
This drug may make you dizzy or drowsy. Do not drive, use
machinery, or do any activity that requires alertness until you are sure you
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.